Sudafed Mucus Relief – 16 Tablets

Sudafed Mucus Relief – 16 Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 103480

Availability: In stock

£4.71
OR
  • Clear mucus quickly
  • Relieve pain
  • Reduce fever
  • Convenient tablets
  • Non drowsy
Description

Details

Sudafed Mucus Relief Triple Action Cold & Flu Tablets tackle three of the most common symptoms of colds and flu. They help to clear a blocked nose loosen mucus in the chest and work fast to soothe pain and reduce fever. The tablets are effective in treating all of the key symptoms associated with colds including chesty coughs and sore throats but are most useful for those who are suffering from a build up of mucus. Sudafed Mucus Relief Triple Action Cold and Flu tablets help to clear this mucus reduce inflammation and bring down your temperature so you can forget about your cold and get on with your day.

Ingredients

Ingredients

Each tablet contains the active ingredients: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg. Other ingredients are Microcrystalline Cellulose, Stearic Acid, Povidone, Hypromellose and Polyethylene Glycol.

Directions

Directions

For oral use. Swallow whole with water. Do not chew. Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years old. Please see your doctor or pharmacist before taking this medicine if you are: pregnant or breast feeding, suffer from kidney or liver problems, including alcoholic liver disease, have circulatory disorders such as a condition called Raynaud's Phenomenon, which results from poor circulation in the fingers and toes, have angina, have enlarged prostate gland, as this may cause more difficulty in passing urine.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands